MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; ANATOMICAL SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 11

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; ANATOMICAL SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 11
Model Number 04.01.0184
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6)2024.Lot 2240254: (b)(4) items manufactured and released on 12-dec-2022.Expiration date: 2027-11-23.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs department.Revision about 1 year and 2 months after primary tsa, due to stem breaching the cortex.The stem was found to be well fixed.However, in order to alleviate the pain, the surgeon decided to remove all components and converted the patient from a primary to a reverse shoulder with a standard stem.From the post-op primary radiographic image, the stem appears to be in a suboptimal position.We cannot tell if this is the result of post-surgery migration or if it was the position since the conclusion of the primary surgery.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.- based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 1 year and 2 months after primary, the patient came in reporting pain due to stem breaching the lateral cortex.The stem was found to be well fixed.However, in order to alleviate the pain, the surgeon removed all the components and converted the patient from a primary to a reverse shoulder.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
ANATOMICAL SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 11
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21157356
Report Number3005180920-2024-01130
Device Sequence Number18250973
Product Code KWS
UDI-Device Identifier07630040715928
UDI-Public07630040715928
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0184
Device Lot Number2240254
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale